# SDR IXXA20250809040

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 754CX
- Aircraft time: 68,180 hours, 26,277 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 806551
- Part serial: 2476049
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 68,180 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TAKING APPROXIMATELY 30 SECONDS TO SHUTDOWN AFTER FUEL CONTROL SHUTOFF.  IN ACCORDANCE WITH  B767 FIM 73-21 FAULT TREE 807 REMOVED AND REPLACED FUEL FLOW GOVERNOR IN ACCORDANCE WITH B757 AMM 73-21-01 AND FUEL FLOW GOVERNOR SOLENOID VALVE IN ACCORDANCE WITH  B757 AMM 73-21-15. OPERATIONAL AND LEAK CHECK GOOD.
